# SDR SIMA20011281

- Difficulty date: May 8, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

HPN - FOUND 11BC FLOOR PROXIMITY LIGHT IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE BULB FOR THE 11BC LIGHT.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
